Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nothin2Say

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Nothin2Say

  • Rank
    USNavySailor!
  • Birthday 11/03/1987

Profile Information

  • Gender
    Female
  • Location
    Japan
  • Interests
    tattooing, fine art
  1. i need more ink, i stoped 'tane after a month for fear of my hair. how safe am i on getting a tattoo??
  2. well i was taking it until i noticed that my hair was breaking...then starting the 2nd month it was thinning in the front. so i quit like 1 month and a week in the process of perfection...well almost perfect if you dont count the almost bald spot on my forehead. and im female so this really really sucks. its all 'wire-y' and broken and kinky. how long do you think my hair will be normal again?? and will it ever 'thicken' back out??
  3. ok so i looked up accutane and the most common side effect...dry everything... and suprise!! hairloss!! wow wtf. so im on my 2 month and my hair is shedding.....SHEDDING. its real thin and strand-y all over. it sucks. and breaks off really really easily... Now im not a girly girl...but i do enjoy gorgeous locks. so what can i do to to assist the situation?? to save my hair n' all...
  4. i think proactive sucked. but i gave it a second chance...and it still sucked....
  5. Nothin2Say

    my acne face now

    my face b4 accutane
  6. does everyone experience hairloss??
  7. i guess i can try retina micro? i wonder if it works just as good as accutane?? i got emotionally attached to my hair since my face looks like all hell. lol. but i will try a dandruff shampoo and leave it alone too. and maybe that will help reverse this situation, but i doubt it. and man i sure do love tattoos! im stationed overseas, so tattoos are a big thing over here. lol. but not on accutane, i can wait. i wonder do you shed hair when you have a cold?? and the doc said that she has never see
  8. its pretty bad..not severe...its always red and broke out...i have never seen it clear. antibiotics dont work, cremes dont work. accutane was workin the first month. but now my hair is thinning. so i dont know what to do. i think maybe retina micro?? but i heard that doesnt work. only for spots...and i have way way more than just spots.
  9. hi! i just started takin' accutane a month ago, i up'ed my dose to 80mg's a day. and ive read about hair loss....and i think my hair has actually started to thin out...alot. im having a real hard time with acne...nothing has worked. except this. but i dont want to lose my hair...please can some one tell me what to do?? i dont know whether to take it or not. i want a clear face, because ive had acne for 6 years. im only a 21 yearold female and i dont want to lose my hair!!! this is so depressing
×